# SDR IPXA2016022599896

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 14,958 hours, 5,228 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Open
- Location: Escape Rope
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S OVERHEAD EMERGENCY ESCAPE ROPE DOOR OPENED INFLIGHT DUE TO TURBULENCE AND WILL NOT STAY CLOSED.  CAPTAIN'S ESCAPE ROPE DOOR CLOSED AND SECURED IAW AMM 25-61-02.
